Home| Journals | Statistics Online Expert | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]

International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605

Volume 8, Issue 2, December 2013 pp 71-75

Research Article

A Few Inherent Attributes of One Dimensional Nonlinear Map


Tarini Kr. Dutta1, Jayanta Kr. Das2, Anil Kr. Jain3

1Professor, Department of Mathematics, Guwahati University, Guwahati, Assam - 781014 INDIA.

2Assistant Professor, Department of Mathematics, K.C. Das Commerce College, Guwahati, Assam - 781008, INDIA.

3Assistant Professor, Department of Mathematics, Barama College, Barama, Assam - 781346, INDIA.

Academic Editor:  Dr. Dase R.K.


Here, we consider a one dimensionalnonlinear cubic map to find out a few inherent attributes i.e.fixed points, periodic points, bifurcation values of periods.We use suitable numerical methods and have shown how the period doubling bifurcation points ultimately converge to the Feigenbaum constant. We have calculated Feigenbaum   value also. We have further verified our findings with the help of bifurcation diagram, Lyapunavexponent, time series analysis of the map. Computer software package ‘Mathematica’ and ‘C-program’   are used prudentially to implement numerical algorithms for our purpose.

  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details